Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 9, Pages 1584–1597 (Mi de433)  

This article is cited in 3 scientific papers (total in 3 papers)

Degenerate linear differential equations. I

V. P. Glushko

Voronezh State University

Full text: PDF file (1107 kB)

Bibliographic databases:
UDC: 517.94
Received: 13.04.1967

Citation: V. P. Glushko, “Degenerate linear differential equations. I”, Differ. Uravn., 4:9 (1968), 1584–1597

Citation in format AMSBIB
\Bibitem{Glu68}
\by V.~P.~Glushko
\paper Degenerate linear differential equations. I
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 9
\pages 1584--1597
\mathnet{http://mi.mathnet.ru/de433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235196}
\zmath{https://zbmath.org/?q=an:0176.04503}


Linking options:
  • http://mi.mathnet.ru/eng/de433
  • http://mi.mathnet.ru/eng/de/v4/i9/p1584

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. I. Vishik, V. V. Grushin, “Degenerating elliptic differential and psevdo-differential operators”, Russian Math. Surveys, 25:4 (1970), 21–50  mathnet  crossref  mathscinet  zmath
    2. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
    3. L. P. Tepoyan, “Degenerate first order differential-operator equations”, Uch. zapiski EGU, ser. Fizika i Matematika, 53:3 (2019), 163–169  mathnet
  • Number of views:
    This page:102
    Full text:70

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022